This product conatins Acetaminophen 500 mg which can cause liver damage. You can read about this here
which goes over treatment for ingesting this medication.
For dogs a typical dose of acetaminophen, in the rare cases it is used, is 5 to 10 mg per pound, so anything above one and one half tablets would be overdosing a 75 pound dog.
If he just ate them within the last hour you can try to get them back up by using fresh 3% hydrogen peroxide which you can read about scrolling down on this pagehttp://www.petplace.com/dogs/how-to-induce-vomiting-emesis-in-dogs/page1.aspx Do this only on an easily cleaned surface and some people have the dog stand in the tub to vomit so clean up is easy.You will want to check for pills in the vomit if you can.
For more help you can call the Animal Poison Center. The phone # XXXXX this service that provides nationwide immediate help is 1-800-213-6680.
There is a one time fee per case.
National Animal Poison Control Center : 1(NNN) NNN-NNNN. This 24-hour manned emergency number is XXXXX in part by 36 different companies along with a charge for consultation.
Hope this helps you!